Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An elementary proof of sharp Sobolev embeddings


Authors: Jan Malý and Lubos Pick
Journal: Proc. Amer. Math. Soc. 130 (2002), 555-563
MSC (1991): Primary 46E35; Secondary 46E30, 26D10
Published electronically: June 19, 2001
MathSciNet review: 1862137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an elementary unified and self-contained proof of sharp Sobolev embedding theorems. We introduce a new function space and use it to improve the limiting Sobolev embedding theorem due to Brézis and Wainger.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E35, 46E30, 26D10

Retrieve articles in all journals with MSC (1991): 46E35, 46E30, 26D10


Additional Information

Jan Malý
Affiliation: Department of Mathematical Analysis, Faculty of Mathematics and Physics, Charles University, Sokolovská 83, 186 75 Praha 8, Czech Republic
Email: maly@karlin.mff.cuni.cz

Lubos Pick
Affiliation: Department of Mathematical Analysis, Faculty of Mathematics and Physics, Charles University, Sokolovská 83, 186 75 Praha 8, Czech Republic
Email: pick@karlin.mff.cuni.cz

DOI: https://doi.org/10.1090/S0002-9939-01-06060-9
Received by editor(s): May 3, 2000
Received by editor(s) in revised form: July 14, 2000
Published electronically: June 19, 2001
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society